# SDR 02347684

- Difficulty date: February 13, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Fa Service Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE IT WAS DISCOVERED THAT THE FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH WAS INOPERATIVE.  MAINTENANCE PERSONNEL RESEATED THE CONNECTOR PLUG AT THE FLIGHT ATTENDANT SERVICE PANEL.  AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
